Publication
Title
Filled pauses as markers of discourse structure
Author
Language
English
Source (journal)
Journal of pragmatics: an interdisciplinary quarterly of language studies. - Amsterdam
Publication
Amsterdam : 1998
ISSN
0378-2166
Volume/pages
30(1998), p. 485-496
ISI
000076042700005
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 21.09.2017
To cite this reference